# SDR UPS02438193

- Difficulty date: April 19, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON - MID SPAR WEB CHAFING THROUGH AT NAC STA 238.  MID SPAR WEB REPAIRED AS PER SRM 54-10-03 FIG 12.
